# SDR SWAA2022060903542

- Difficulty date: May 4, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242UF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR PANEL 242UF DELAMINATED AT CENTER AREA OF BOARD UPPER SURFACE (MARKED) / [01] IDENTIFIED PANEL 242UF IAW SRM 53-00-50-0I-1 FIGURE 6. DAMAGE TO THE PANEL IS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.B.(1) AND WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED DAMGED UPPER SURFACE PLIES FROM 5 AREAS; THE LARGEST OF WHICH IS APPROXIMATELY 9'X7' AND CLEANED AREAS WITH NO DISBOND OR CONTAMINATION NOTED; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 4.A AND C-F. OK TO POT REPAIR AREA.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2. OKAY TO APPLY POTTING COMPOUND PER SRM 53-00-50-2R-1.;[04] APPLIES BMS 5-28 TYPE 19 LOT NUMBER AK1IP5930K-1 TO REPAIR AREAS AND SET TO CURE WITH HOTBONDER ID: ATS883 DUE: 10/2022 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.G-H.;[05] CURED POTTING COMPOUND; SANDED FLUSH; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES FROM BMS 9-3STYLE 7781 H-3 LOT NUMBER 1431838-1 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.H-J AND K.(1).(A).INSTALLED REPAIR PLIES WITH BMS8-201 TYPE IV LOT NUMBER 1486957-3; VACUUM BAGGED PLIES AND VERIFIED SATISFACTORY 5X5 USING VACUUM GAUGE ID: ATS2107 DUE: 09/2022; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K.(1).(B-C) AND L.(1). SET PLIES TO CURE USING HOTBONDER ID: NCX000526 DUE: 10/2022 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.M.(1).;[10] CURED PLIES AND UNBAGGED PLIES WORK ACCOMPLISHED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.M.(1)
